On a boundary value problem on a graph
Differencialʹnye uravneniâ, Tome 24 (1988) no. 4, pp. 701-703
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_4_a24,
author = {O. M. Penkin and Yu. V. Pokornyi},
title = {On a boundary value problem on a graph},
journal = {Differencialʹnye uravneni\^a},
pages = {701--703},
year = {1988},
volume = {24},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_4_a24/}
}
O. M. Penkin; Yu. V. Pokornyi. On a boundary value problem on a graph. Differencialʹnye uravneniâ, Tome 24 (1988) no. 4, pp. 701-703. http://geodesic.mathdoc.fr/item/DE_1988_24_4_a24/